# SDR DALA2023082506932

- Difficulty date: August 21, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 134,714 hours, 20,122 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 L AFT ENTRY DOOR MESSAGE W/DOOR CLOSED. CORRECTIVE ACTION: CHKED DOOE CLOSE AND CIRT BAR CONDITION GOOD. BUT OUTSIED HANDLE IS NOT CLOSED PERFECTLY. PUSHED IN AND SYSTEM OK TO SVC PER B767 AMM 52-71 (4919486)
